# SDR AUS20020652

- Difficulty date: June 11, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 324001
- Condition: Damaged
- Location: Mlg
- Part time: 20,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT OUTBOARD MAIN WHEEL TIRE TREAD SEPARATED.
